MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 UNIVERSAL PF STEM TRL 75 X 14; STEM TRIALS

DEPUY IRELAND - 9616671 UNIVERSAL PF STEM TRL 75 X 14; STEM TRIALS
Model Number 96-6876
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the reamer end stripped as surgeon was doing the case.The stem trial attachment nubs broke off as surgeon was prepping the tibial sleeve.Surgical delay 10 minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
UNIVERSAL PF STEM TRL 75 X 14
Common Device Name
STEM TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10080412
Report Number1818910-2020-12459
Device Sequence Number14277847
Product Code LXH
UDI-Device Identifier10603295496427
UDI-Public10603295496427
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6876
Device Catalogue Number966876
Device Lot NumberMF4283502
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date05/21/2020
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1